Make an appointment:
Specialty
(i.e. Dermatologists)
Location

Why is my vision suuddenly blurry?

I am 29 years old and 3 weeks postpartum. My vision has become blurry over the past two weeks, making reading and focusing difficult. I have no history of vision problems. The only medication I am taking is Reglan for increasing lactation.
Please let your obstetrician know about this change immediately. While it is possible that this is a side effect of many very benign conditions, it is impossible to know for sure without doing a physical exam including a vision test, asking you more questions, and possibly even doing some radiographic imaging. Changes in vision, because of the permanent nature that can be associated with them, as well as the fact that these changes can accompany other serious and potentially very complicated brain problems, are a symptom that needs to be addressed with a doctor immediately. In your specific case, given your recent post-partum status, there are additional variables that need to be noted, including if the blurry vision started immediately after giving birth, or if the problem seems to have started only after you started the medication. Additionally, is the problem worse at certain times of day, or did it come on suddenly? Finally, is the blurriness getting worse? Because any change in vision could potentially be alarming, it is important to talk to your doctor quickly to determine what needs to be done in your particular case. Your obstetrician will likely be a great place to start given your recent contact with him or her, as well as his or her knowledge about the many changes that accompany labor and delivery.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.

Other OB-GYNs